# SDR AALA20040487

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS FOR AFT HALF OF COACH CABIN INOPERATIVE.  REPLACED FORWARD BATTERY (DME CORP P4010049) AND AFT MODULE ASSEMBLY FOR SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS FOR AFT HALF OF COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
